# SDR VNAA2019010499907

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,354 hours, 34,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LBL9 AND RBL9 FS 409+128 TO FS 559 FLOOR SEAT TRACK SEGMENTS ARE CORRODED. C/A: REMOVED AND REPLACED SEAT TRACK BY FABBING AND ISTALLING IAW REO 601R-53-00-485 AND AMM 53-01-11-400-802.
